About this Journal Submit a Manuscript Table of Contents
Journal of Applied Mathematics
Volume 1 (2001), Issue 1, Pages 1-28
http://dx.doi.org/10.1155/S1110757X01000043

Abstract mechanical connection and abelian reconstruction for almost Kähler manifolds

Control and Dynamical Systems, 107-81, California Institute of Technology, Pasadena 91125, CA, USA

Received 12 September 2000; Revised 20 February 2001

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Sergey Pekarsky and Jerrold E. Marsden, “Abstract mechanical connection and abelian reconstruction for almost Kähler manifolds,” Journal of Applied Mathematics, vol. 1, no. 1, pp. 1-28, 2001. doi:10.1155/S1110757X01000043